# SDR GTIA2021091635988

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 20,595 hours, 9,004 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED FUMES (DIRTY SOX) IN THE CABIN DESCENDING THROUGH 9,00 FEET APPLIED QRM PROCEDURE AND TURNED PACK 2 OFF. SEEMED TO IMPROVE.-PREFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. FOUND PACK 1 TO BE  THE PROBLEM . PACK 2 OK FOR SERVICE
